# SDR 2001UALA02335

- Difficulty date: November 6, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 1 INCH LONG BY 1/4 INCH WIDE.010 DEEP 3 FEET AFT OF MAIN ENTRY DOOR 2L.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER.
